# SDR DALA2024071006983

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 59,557 hours, 42,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 199-218
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRODUCTION DOUBLER OF MASTER DRAIN BTW STA Y=199 AND Y=218 L28R AND L29R AT E/E COMPARTMENT. SUMMARY OF NRC 00766: CORROSION LEVEL2. PRODUCTION DOUBLER OF MASTER DRAIN BTW STA Y=199 AND Y=218 L28R AND L29R AT E/E COMPARTMENT WAS FABRICATED AND INSTALLED PER DWG 9923686 REV J AND INSTALLED PER B717-200 SRM 51-41-02-0G. (LP #0437583)
